Alert archive / Idaho / Red Flag Warnings in 2014

Red Flag Warning 2, NWS Pocatello, ID

July 14, 201414 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jul 14, 2014, 3:37 AM MDT for 14 counties in Idaho. It took effect at Jul 14, 2014, 12:00 PM MDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 3:37 AM MDT (09:37 UTC)
In effect from
Jul 14, 2014, 12:00 PM MDT
Expired
Jul 14, 2014, 9:08 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID

The radar

The Pocatello radar (KSFX), 50 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:04 PM MDTHAIL 0.259 Wsw Albion, IDPEA SIZE HAIL
Jul 14, 5:33 PM MDTHAIL 0.5Pocatello Airport, IDMARBLE SIZE HAIL AT THE POCATELLO AIRPORT
Jul 14, 6:03 PM MDTHAIL 0.254 Wnw Lorenzo, IDPEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 9.6 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4003 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WWUS85 KPIH 140937
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
337 AM MDT MON JUL 14 2014

IDZ422-141800-
/O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
337 AM MDT MON JUL 14 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE
422 BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 422 BELOW 7000 FEET...SAWTOOTH
  RANGE/NORTHERN SAWTOOTH NF.

* TIMING: NOON TODAY THROUGH 2100 MDT.
  
* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF
  THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING.

* OUTFLOW WINDS: VARIABLE DIRECTION UP TO 60 MPH.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A
  TENTH OF AN INCH POSSIBLE.

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ410-141800-
/O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
337 AM MDT MON JUL 14 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE
410 BELOW 5500 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 410 BELOW 5500 FEET...UPPER
  SNAKE RIVER VALLEY/IDAHO FALLS BLM.

* TIMING: NOON TODAY THROUGH MIDNIGHT.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF
  THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING.

* OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND
  DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A
  TENTH OF AN INCH POSSIBLE.

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-141800-
/O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
337 AM MDT MON JUL 14 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE
427 BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 427 BELOW 5000 FEET...GOOSE
  CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF.

* TIMING:NOON TODAY THROUGH MIDNIGHT.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF
  THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING.

* OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND
  DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A
  TENTH OF AN INCH POSSIBLE.

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
356 
WWUS85 KPIH 141749
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1149 AM MDT MON JUL 14 2014

IDZ422-150300-
/O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
1149 AM MDT MON JUL 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 422 BELOW
7000 FEET...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 422 BELOW 7000 FEET...
  SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. 

* TIMING: THROUGH 2100 MDT.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH
  OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. 

* OUTFLOW WINDS: VARIABLE DIRECTION UP TO 60 MPH.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO 
  A TENTH OF AN INCH POSSIBLE. 

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE 
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY 
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ410-150300-
/O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
1149 AM MDT MON JUL 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 410 BELOW
5500 FEET...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 410 BELOW 5500 FEET...
  UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. 

* TIMING: THROUGH MIDNIGHT.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH
  OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. 

* OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND 
  DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR 
  THUNDERSTORMS.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO 
  A TENTH OF AN INCH POSSIBLE. 

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE 
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY 
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-150300-
/O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
1149 AM MDT MON JUL 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427 BELOW
5000 FEET...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 427 BELOW 5000 FEET...
  GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. 

* TIMING: THROUGH MIDNIGHT.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH
  OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. 

* OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND 
  DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR 
  THUNDERSTORMS.

* PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO 
  A TENTH OF AN INCH POSSIBLE. 

* IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE 
  STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY 
  OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
605 
WWUS85 KPIH 150308
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
908 PM MDT MON JUL 14 2014


IDZ410-427-150415-
/O.CAN.KPIH.FW.W.0002.000000T0000Z-140715T0600Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
908 PM MDT MON JUL 14 2014

...RED FLAG WARNING IS CANCELLED FOR FOR THUNDERSTORMS 
AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 410 BELOW 5500 FEET
AND 427 BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

$$

IDZ422-150415-
/O.EXP.KPIH.FW.W.0002.000000T0000Z-140715T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
908 PM MDT MON JUL 14 2014

...RED FLAG WARNING HAS EXPIRED FOR FOR THUNDERSTORMS AND GUSTY 
OUTFLOW WINDS FOR FIRE ZONE 422 BELOW 7000 FEET...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 14, 3:28 AM MDT, 9 minutes earlier.

Area forecast discussion, Jul 14, 3:28 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
328 AM MDT MON JUL 14 2014

.SHORT TERM...TODAY THROUGH WED NIGHT. NORTHERN EDGE OF THE UPPER
LEVEL RIDGE IS BREAKING DOWN IN RESPONSE TO A SHORTWAVE TROUGH. IT
WILL BRING SHOWERS AND THUNDERSTORMS...MAINLY TO THE NORTHERN HALF
OF THE FORECAST AREA...BUT NO AREA IS TOTALLY OUT OF THE THREAT.
FAIRLY GOOD CAPE AND PRECIPITABLE WATER AROUND 0.75 INCH...SO
LIGHTNING ACTIVITY SHOULD BE ENOUGH TO GENERATE RED FLAG WARNING
WHERE FUELS ARE RECEPTIVE. SOMEWHAT BREEZY IN THE NORTHWESTERLY TO
WESTERLY UPPER LEVEL FLOW THAT SETS UP AFTERWARD ON TUE...WITH
SHOWER AND THUNDERSTORM THREAT CONTINUING IN THE UNSTABLE AIR.
MUCH DRIER ON WED ONCE THE UPPER LEVEL WINDS ARE MORE NORTHERLY.
AFTERNOON HIGHS TODAY SHOULD BE THE WARMEST ALL WEEK WITH THE
TROUGH PASSAGE BRINGING IN COOLER AIRMASS. CLOUD COVER WILL KEEP
OVERNIGHT LOWS MILD UNTIL WED NIGHT. MESSICK

.LONG TERM...THU THROUGH SUN NIGHT. NEXT TROUGH ARRIVES THU. IT IS
COMING IN FROM CANADA SO NOT PACKING MUCH IN THE WAY OF
MOISTURE...BUT MORE SHOWERS AND THUNDERSTORMS MAINLY NEAR THE
MONTANA AND WYOMING BORDERS. POTENTIAL FOR A WIND EVENT IN THE
WAKE OF THIS TROUGH. THE THU TROUGH WILL ALSO KILL THE WARMING
TREND AND COOL AFTERNOON HIGHS BACK TO NEAR CLIMATIC NORMALS. LESS
CLOUD COVER WILL BRING OVERNIGHT LOWS COOLER AND BACK TOWARDS MORE
NORMAL VALUES. 500MB MEAN FLOW INDICATES VERY LITTLE CHANCE DURING
THIS PERIOD FOR A SUBTROPICAL MOISTURE SURGE WITH A TROUGH SETTING
UP RIGHT OVER THE ROCKIES...KEEPING THE GEM STATE IN NORTHWESTERLY
FLOW. MESSICK

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES WITH
GENERALLY LIGHT WINDS. A WEAK TROUGH IS MOVING THROUGH TODAY WHICH
WILL PRODUCE THUNDERSTORMS...MAINLY IN THE MOUNTAINS...BUT HAVE KEPT
IN VCTS FOR ALL SITES. GUSTY WINDS OF AROUND 55 MPH AND LOCALLY
HEAVY RAIN CAN BE EXPECTED IN AND NEAR THUNDERSTORMS.
EP

&&

.FIRE WEATHER...EXPECTING SHOWERS AND THUNDERSTORMS OVER THE ENTIRE
AREA TODAY AS A TROUGH MOVES THROUGH. ISOLATED SHOWERS HAVE ALREADY
MOVED INTO THE CENTRAL MOUNTAINS AND THUNDERSTORMS COVERAGE IS
EXPECTED TO INCREASE TO SCATTERED FOR MOST OF THE AREA THROUGH THE
DAY TODAY. A RED FLAG WARNING IS IN EFFECT FOR ZONES 422 427 AND 410
FOR THUNDERSTORM COVERAGE. THESE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING ERRATIC AND GUSTY WINDS OF AROUND 55 MPH AS WELL AS
LOCALLY HEAVY RAIN. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED NEAR THE DIVIDE ON TUESDAY BEFORE A DRIER PATTERN SETS
UP FOR WEDNESDAY AND BEYOND. EP

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT IDZ410.

RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT IDZ427.

RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ422.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:54 PM MDTSevere Thunderstorm WarningPIHButte, Clark, Custer51 min
Jul 14, 2:32 PM MDTSpecial Weather StatementPIHCassia43 min
Jul 14, 2:36 PM MDTSpecial Weather StatementPIHBonneville39 min
Jul 14, 2:39 PM MDTSevere Thunderstorm WarningPIHButte, Clark51 min
Jul 14, 2:40 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Caribou50 min
Jul 14, 3:08 PM MDTSevere Thunderstorm WarningPIHCassia37 min
Jul 14, 3:25 PM MDTSpecial Weather StatementPIHCassia35 min
Jul 14, 3:29 PM MDTSevere Thunderstorm WarningPIHButte, Clark, Jefferson46 min
Jul 14, 3:35 PM MDTSpecial Weather StatementPIHBonneville40 min
Jul 14, 3:37 PM MDTAreal Flood AdvisoryPIHButte, Clark, Custer3 hr
Jul 14, 3:45 PM MDTSpecial Weather StatementPIHCaribou45 min
Jul 14, 4:04 PM MDTSevere Thunderstorm WarningPIHFremont, Jefferson20 min
Jul 14, 4:07 PM MDTSpecial Weather StatementPIHBear Lake53 min
Jul 14, 4:15 PM MDTSpecial Weather StatementPIHMinidoka45 min
Jul 14, 4:21 PM MDTSevere Thunderstorm WarningPIHBear Lake, Caribou, Franklin39 min
Jul 14, 4:22 PM MDTSpecial Weather StatementPIHOneida38 min
Jul 14, 4:31 PM MDTSpecial Weather StatementPIHButte44 min
Jul 14, 4:44 PM MDTFlash Flood WarningPIHButte, Clark, Custer3 hr
Jul 14, 4:57 PM MDTSpecial Weather StatementPIHPower48 min
Jul 14, 4:58 PM MDTSevere Thunderstorm WarningPIHBear Lake32 min
Jul 14, 5:16 PM MDTSpecial Weather StatementPIHClark44 min
Jul 14, 5:21 PM MDTSpecial Weather StatementPIHCaribou39 min
Jul 14, 5:22 PM MDTSpecial Weather StatementPIHBannock, Power38 min
Jul 14, 5:29 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Power46 min
Jul 14, 5:34 PM MDTSpecial Weather StatementPIHMadison41 min
Jul 14, 5:45 PM MDTSevere Thunderstorm WarningPIHBingham, Blaine, Butte, Minidoka45 min

Nearby

Red Flag Warnings in Idaho, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.